You can copy/paste HTML codes anywhere you like, for example in homepage, or even other sites

XML The Wave Equation in Non-classic Cases: Non-self Adjoint with Non-local and Non-periodic Boundary Conditions
Mohammad Jahanshahi , Asghar Ahmadkhanlu
Abstract -   Full Text (PDF)
XML On Hyper Pseudo BCK-algebras
R. A. Borzooei , A. Rezazadeh, R. Ameri
Abstract -   Full Text (PDF)
XML Diagonal and Monomial Solutions of the Matrix Equation AXB=C
Massoud Aman
Abstract -   Full Text (PDF)
XML On the Graphs Related to Green Relations of Finite Semigroups
A. Gharibkhajeh , H. Doostie
Abstract -   Full Text (PDF)
XML Binary Multiquasigroups with Medial-Like Equations
Amir Ehsani , Yuri Movsisyan
Abstract -   Full Text (PDF)
XML Generalized Symmetric Berwald Spaces
Parastoo Habibi , Asadollah Razavi
Abstract -   Full Text (PDF)
XML Some Results on TVS-cone Normed Spaces and Algebraic Cone Metric Spaces
Assadollah Niknam, Saeedeh Shamsi Gamchi , Mohammad Janfada
Abstract -   Full Text (PDF)
XML On Hyperideal Structure of Ternary Semihypergroups
Kostaq Hila, Bijan Davvaz , Krisanthi Naka
Abstract -   Full Text (PDF)
XML ABSTRACTS IN PERSIAN - Vol. 9, No. 1
Name of Authors in This Volume
Abstract -   Full Text (PDF)
Back to Original Issue


© 2015 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb